MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) NEUTRINO NXT BIPOLAR DF4 HF; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) NEUTRINO NXT BIPOLAR DF4 HF; NO MATCH
Model Number CDHFA600D
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that under-sensing was noted on the implantable cardioverter defibrillator (icd) and right ventricular (rv) lead.No intervention was reported, and the patient will continue to be monitored.The patient condition was unknown.
 
Event or Problem Description
New information received noted that a re-occurrence of under-sensing was noted on the icd and rv lead.Ventricular tachycardia (vt) ablation was performed to address the issue, however, was unsuccessful.Programming changes were performed to resolve the issue instead, and the patient will continue to be monitored.The patient condition was stable.

Brand Name
NEUTRINO NXT BIPOLAR DF4 HF
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23904047
Report Number2017865-2025-1008274
Device Sequence Number7707383
Product Code NVY
UDI-Device Identifier05415067050045
UDI-Public(01)05415067050045(10)S000106272(17)270630
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA600D
Device Catalogue NumberCDHFA600D
Device Lot NumberS000106272
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date12/28/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown